# SDR DALA1500379234

- Difficulty date: March 20, 2011
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N934DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53462
- Aircraft time: 28,529 hours, 17,836 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON MID CARGO DOOR BS 718 L22-23R.   REPAIRED IAW SRM 53-30-01, FIG 1, SHEET 2.
